A new representation of the Dedekind completion of C(K)-spaces

Download
2005-01-01
Ercan, Z
Onal, S
A new representation of the Dedekind completion of C( K) is given. We present a necessary and sufficient condition on a compact Haus-dorff space K for which the Dedekind completion of C(K) is B(S), the space of real valued bounded functions on some set S.

Citation Formats
Z. Ercan and S. Onal, “A new representation of the Dedekind completion of C(K)-spaces,” PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 133, no. 11, pp. 3317–3321, 2005, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/65871.